# SDR QMLA2012112412188

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N506LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4973
- Aircraft time: 1,494 hours, 3,387 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,494 hours, 2,195 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: 365A21384520
- Condition: Cracked
- Location: Lt Baggage Door
- Part time: 1,494 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT SLIDING DOOR OPENED IN FLIGHT.  LANDED TO SHUT THE DOOR.  AFTER LANDING THE DOOR STOP WAS FOUND TO BE CRACKED.  NO OTHER DAMAGE WAS FOUND.   A NEW DOOR STOP INSTALLED. ACFT RETURNED TO SERVICE.
